# SDR IPXA2024051342304

- Difficulty date: May 7, 2024
- Submitted: May 13, 2024
- Operation: Air carrier
- Aircraft: N301UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27239
- Aircraft time: 69,501 hours, 24,221 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 146T5651U5
- Condition: Cracked
- Location: Bs 1578 Lbl60
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ANGLE BULK CARGO COMPARTMENT LEFT AREA STA 1578 LBL 60 (REPLACE) I.A.W AMM 25-57-05-404-006 AND AMM 25-58-04-404-015 REV.142 INSTALLED MAIN DECK CARGO HANDLING AND CONDITION CHECK NORMAL
